# SDR 2A6R2012071000003

- Difficulty date: July 10, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N854U
- Make and model: Bolkms BK117C2
- Aircraft serial: 9348
- Aircraft time: 1,293 hours, 4,757 cycles
- System (JASC): 6220 · Main Rotor Head
- Part: Bolt
- Part number: DIN798M5X10SKB2C
- Condition: Loose
- Location: Rotor Head
- Component: Rotor Head
- Component part number: B622M1002101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOLT FOUND LOOSE DURING INSPECTION AND REPAIR FOR INTERNAL OIL LEAK.
